An Approximation Leading To The Binomial Distribution In The Stochastic Treatment Of A Reversible Chemical Reaction

Show simple item record

Author Babiker, A. A. en_US
Author Elsheik, E. K. en_US
Available date 2009-11-25T15:23:22Z en_US
Publication Date 1992 en_US
Publication Name Qatar University Science Journal
Citation Qatar University Science Journal, 1992, Vol. 12, Pages 3-7. en_US
URI http://hdl.handle.net/10576/9980 en_US
Abstract The exact equilibrium distribution of the number of molecules of C in the reversible chemical reaction A+B ^=S: C is shown to converge to the binomial distribution when N is finite, M—»!K, K—>0 in such a way that KM is finite, where M, N and K are respectively, the total number of molecules of A, the total number of molecules B and the ratio of the forward to the backward reaction rates, Ki/Kz. The practical implication of this limiting condition have been investigated by numerically computing the two distributions for a wide range of values of the parameters. Under the same conditions, the transient distribution of C(t), the number of C molecules at time t, is shown to be approximately a convolution of two binomial distributions. en_US
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title An Approximation Leading To The Binomial Distribution In The Stochastic Treatment Of A Reversible Chemical Reaction en_US
Alternative Title تقريب يؤدي إلى توزيع ذي إلحدين عند المعالجة العشوائية للتفاعلات الكيميائيه العكوسة ar
Type Article en_US
Pagination 3-7 en_US
Volume Number 12 en_US
Alternative Abstract ندرس في هذا البحث نموذ جا رياضيا عشوائيا للتفاعل الكيميائي العكوس A + B ^=S C ونبين أن توزيع الاحتمال الإتزاني لعدد جزيئات Cيؤول إلى توزيع ذي الحدين وذلك عندما يؤول M العدد الكلي لجزيئات A إلى ما لانهاية وتؤول النسبة K بين معدلي التفاعلين الأمامي والعكسي إلى الصفر بحيث يظل KM مقدارا منتهيا . كما نقدم مقارنة حسابية بين التوزيع الاتزاني الحقيقي وتوزيع ذي الحدين المقرب له وذلك لعدد من مجموعات قيم المقادير N,M,K حيث N يساوي العدد الكلي لجزئيات B وتحت نفس هذه الشروط نثبت أن توزيع الاحتمال العابر للمتغير العشوائي (t)C الممثل لعدد جزيئات C عند الزمن ا يؤول إلى توزيع مجموع متغيرين عشوائيين مستقلين يتبع كل منهما توزيع ذ ي الحدين .


Files in this item

This item appears in the following Collection(s)

Show simple item record